# SDR SIMA20140220001

- Difficulty date: February 20, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 31,579 hours, 28,456 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHEN ON THE APPROACH THE AP DID A HARD RT TURN & THEN A HARD LT TURN.  FLIGHT CREW PLACARDED IAW MEL 22-01.
